Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Isometric weighted composition operators on weighted Banach spaces of type $ H^{\infty}$


Authors: José Bonet, Mikael Lindström and Elke Wolf
Journal: Proc. Amer. Math. Soc. 136 (2008), 4267-4273
MSC (2000): Primary 47B33, 47B38
Published electronically: July 16, 2008
MathSciNet review: 2431039
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We characterize those weighted composition operators on weighted Banach spaces of holomorphic functions of type $ H^{\infty}$ which are an isometry.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47B33, 47B38

Retrieve articles in all journals with MSC (2000): 47B33, 47B38


Additional Information

José Bonet
Affiliation: Instituto Universitario de Matématica Pura y Aplicada IUMPA-UPV, Edificio IDI5 (8E), Cubo F, Cuarta Planta, Universidad Politécnica de Valencia, E-46022 Valencia, Spain
Email: jbonet@mat.upv.es

Mikael Lindström
Affiliation: Department of Mathematical Sciences, P.O. Box 3000, FIN-90014, University of Oulu, Oulu, Finland
Email: mikael.lindstrom@oulu.fi

Elke Wolf
Affiliation: Institute of Mathematics, University of Paderborn, D-33095 Paderborn, Germany
Email: lichte@math.uni-paderborn.de

DOI: http://dx.doi.org/10.1090/S0002-9939-08-09631-7
PII: S 0002-9939(08)09631-7
Keywords: Isometry, weighted composition operator, weighted Banach space of holomorphic functions
Received by editor(s): August 6, 2007
Published electronically: July 16, 2008
Communicated by: N. Tomczak-Jaegermann
Article copyright: © Copyright 2008 American Mathematical Society